# SDR FDEA201104251609

- Difficulty date: April 25, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7380505
- Condition: Corroded
- Location: Bs 435-455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 435 TO 455 X=107.25 SEAT TRACK  FOUND CORRODED.  SEAT TRACK REMOVED AND REPLACED AS   PER SRM 51-31-01 REVISION 46. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 112.
